Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math Sinica

Search In Journal Title:

Abbravation: Acta Mathematica Sinica

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s00049-003-0234-4

Search In DOI:

ISSN

1439-7617

Search In ISSN:
Search In Title Of Papers:

A Note on Certain Block Spaces on the Unit Sphere

Authors: Xiao Feng Ye Xiang Rong Zhu
Publish Date: 2006/06/17
Volume: 22, Issue: 6, Pages: 1843-1846
PDF Link

Abstract

In this note we clarify a relation between block spaces and the Hardy space We obtain that block spaces B0nu q left Sn 1 right subset H1 left Sn 1 right + Lleft ln + L right1 + nu left Sn 1 rightnu 1q 1 Furthermore if ν ≥ 0 q1 we verify that block spaces B0nu q left Sn 1 right are proper subspaces of H 1S n−1


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Exponential polynomials as solutions of certain nonlinear difference equations
  2. Applications of k –covers
  3. The bipolar quantum drift-diffusion model
  4. Free completely J ( ℓ ) -simple Semigroups
  5. An implicit degree ore-condition for pancyclicity of graphs
  6. Herz-type Triebel–Lizorkin Spaces, I
  7. A variation of a conjecture due to Erdös and Sós
  8. P-distances, q-distances and a generalized Ekeland’s variational principle in uniform spaces
  9. An oscillating operator related to wave equations in the block spaces
  10. The Dynamics of a Prey–dependent Consumption Model Concerning Integrated Pest Management
  11. Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space
  12. Extension of Isometries Between the Unit Spheres of Normed Space E and C (Ω)
  13. f -Colorings of some graphs of f -class 1
  14. On the Finite Convergence of Newton-type Methods for P 0 Affine Variational Inequalities
  15. Maximal integral over observable measures
  16. The semiclassical limit in the quantum drift-diffusion model
  17. Sharp estimates of p -adic hardy and Hardy-Littlewood-Pólya operators
  18. A class of normal weighted composition operators on the Fock space of ℂ n
  19. Lipschitz algebras and peripherally-multiplicative maps
  20. Isometric immersions into warped product spaces
  21. Orthogonality and quintic functional equations
  22. Global well-posedness for gKdV-3 in Sobolev spaces of negative index
  23. Self-dual weak Hopf algebras
  24. Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains
  25. Behavioral portfolio selection with loss control
  26. Ergodicity of Quasi-birth and Death Processes (I)
  27. The global attractor of a non-local PDE model with delay for population dynamics in ℝ n
  28. Robust Depth–Weighted Wavelet for Nonparametric Regression Models
  29. Immersed Hypersurfaces in the Unit Sphere S m +1 with Constant Blaschke Eigenvalues
  30. Liouville type theorems for a system of integral equations on upper half space
  31. Resolvability in circulant graphs
  32. Integrated Groups and Smooth Distribution Groups
  33. A note on lower bound of centered L 2 -discrepancy on combined designs
  34. Essential norms of weighted composition operators from weighted Bergman space to mixed-norm space on the unit ball
  35. Strong labelings of linear forests
  36. Lie Symmetries of Quasihomogeneous Polynomial Planar Vector Fields and Certain Perturbations
  37. On an entropy of ℤ + k -actions
  38. On universally left-stability of ɛ -isometry

Search Result: